Simple groups without lattices

Uri Bader*, Pierre Emmanuel Caprace, Tsachik Gelander, Shahar Mozes

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We show that the group of almost automorphisms of a d-regular tree does not admit lattices. As far as we know, this is the first such example among (compactly generated) simple locally compact groups.

Original languageEnglish (US)
Pages (from-to)55-67
Number of pages13
JournalBulletin of the London Mathematical Society
Issue number1
StatePublished - Feb 2012

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Simple groups without lattices'. Together they form a unique fingerprint.

Cite this